# SDR 20000330SH016

- Difficulty date: February 4, 2000
- Submitted: March 30, 2000
- Operation: General aviation
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, LT WING AND BODY GEAR WHEEL BRAKES OVERHEATED.  NR 4 WHEEL ASSY IGNITED, BUT WAS IMMEDIATELY EXTINGUISHED.  NR 6 AND NR 7 WHEEL ASSY THERMAL FUSE PLUGS RELIEVED AND WHEELS DEFLATED.  INSP OF GEAR AREAS CARRIED OUT OK AND MAIN WHEELS REPLACED (4, 6, AND 7).  (X)
